# SDR 2001UALA00274

- Difficulty date: March 7, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER CROWN SKIN HAS A MATERIAL LOSS UNDER THE VHF ANTENNA.  INSTALLED A DOUBLER TO THE AFFECTED AREA.  MAJOR REPAIR ACCOMPLISHED.
